Methods and Applications of Analysis

Volume 14 (2007)

Number 4

Some properties of solutions of certain complex linear differential equations with meromorphic doefficients

Pages: 295 – 306

DOI: http://dx.doi.org/10.4310/MAA.2007.v14.n4.a1

Authors

Benharrat Belaïdi

Abdallah El Farissi

Abstract

In this paper, we investigate the relationship between the solutions, their 1st and 2nd derivatives of some second order linear differential equations and meromorphic function of finite order. We obtain some precise estimates.

Keywords

Linear differential equations; Meromorphic solutions; Order of growth; Exponent of convergence of zeros; Exponent of convergence of distinct zeros

2010 Mathematics Subject Classification

30D35, 34M10

Full Text (PDF format)